Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: C. A. Coulson
Title: Waves. A Mathematical Account of the Common Types of Wave Motion
Additional book information: Edinburgh, Oliver and Boyd, 1941. 156 pp. $1.50.

Review Information:

Reviewer: Sergei A. Schelkunoff
Journal: Bull. Amer. Math. Soc. 48 (1942), 202-203
DOI: https://doi.org/10.1090/S0002-9904-1942-07642-7
American Mathematical Society